DOI 10.1016/s0967-5868(03)00151-6
'Ecstasy'-induced subarachnoid haemorrhage: an under-reported neurological complication?
Аннотация
In the face of escalating recreational use of 'Ecstasy' (3,4-methylenedioxymethamphetamine, MDMA), physicians need to be aware of its possible adverse effects. We report two young patients who suffered subarachnoid haemorrhage following ingestion of 'Ecstasy' tablets. Angiographic studies demonstrated features consistent with vasculitis in both cases. Recognition of this association is important and highlights the significance of eliciting a careful drug history, particularly in cases of 'angiogram negative' subarachnoid haemorrhage.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.